# SDR CALA2022033100851

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fr 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR35-36 ON R/H PRESS PANEL HOLES CRACKED. ECRA 5331-02868 PART 1.3, PLANNING TO CONTACT EG AFTER 70,336 TTFC, OR 150,519TTLFH, WHICHEVER COMES 1ST, BUT BEFORE 71,336TTFC OR 151,519 TTLFH WHICHEVER COMES 1ST FOR ECRA 5331-02868 INSPECTION REQUIREMENTS. 71,336TTLFC, OR 151,519TTFH WHICHEVER COMES 1ST REFERENCE ECRA 5331-02868 FOR INSPECTION REQUIREMENTS. PER ECRA 5331-02868 PART 1.3, PLANNING TO CONTACT EG AFTER 70,336 TTFC, OR 150,519TTLFH, WHICHEVER COMES 1ST , BUT BEFORE RII INSP COMPLIED WITH
